New to Natpro

by Louise
(London, UK)

Hi Wray, further to my story, I forgot to add that I currently have a period, and that after taking Natpro, I have felt as though I have been drinking alcohol. It's the only way I can describe it - a kind of drunkenness. Looking forward to hearing from you.

Comments for New to Natpro

Click here to add your own comments

Aug 05, 2010
New to Natpro 2
by: Wray

Hi Louise Love the description! If you mean by drunkenness you loose your balance, your eyes become unfocussed, your tongue is 'thick', then this is explained by oestrogen dominance again. Oestrogen causes water retention, this affects the volume of water in the three areas I've mentioned, as they all have a plentiful supply of oestrogen receptors. Luckily plenty of progesterone receptors too, so it does reverse once progesterone becomes the dominant hormone. So the focal length changes which causes blurred vision, the tongue becomes 'thick' and balance is disrupted in the ears. Progesterone is an excellent diuretic, so much so it's now being given via IV transfusion to brain trauma victims, to prevent the oedema, and inflammation too, that occurs due to the injury. Please see here, here and here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Causes of dizziness.


Search over 7,500 pages on this site...